American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information   
View Article: PDF

[2] A. C. Woods. On a problem of Mahler in the geometry of numbers . Proc. Amer. Math. Soc. 39 (1973) 86-88. MR 0335442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1